American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] K. Smela. Subsequences of the Haar basis consisting of full levels in $H_p$ for $0 < p < \infty$. Proc. Amer. Math. Soc. 135 (2007) 1709-1716. MR 2286080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bin Han and Rong-Qing Jia. Optimal $C^2$ two-dimensional interpolatory ternary subdivision schemes with two-ring stencils. Math. Comp. 75 (2006) 1287-1308. MR 2219029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bin Han. On a conjecture about MRA Riesz wavelet bases. Proc. Amer. Math. Soc. 134 (2006) 1973-1983. MR 2215766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Marshall Ash and Sh. T. Tetunashvili. Uniqueness for multiple trigonometric and Walsh series with convergent rearranged square partial sums. Proc. Amer. Math. Soc. 134 (2006) 1681-1686. MR 2204280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Martin G. Grigorian, Kazaros S. Kazarian and Fernando Soria. Mean convergence of orthogonal Fourier series of modified functions. Trans. Amer. Math. Soc. 352 (2000) 3777-3798. MR 1695022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. S. Kazarian and Robert E. Zink. Subsystems of the Schauder system that are quasibases for $L^p[0,1], 1 \le p < +\infty$ . Proc. Amer. Math. Soc. 126 (1998) 2883-2893. MR 1452807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert E. Zink. An orthonormal basis for $C[0,1]$ that is not an unconditional basis for $L\sp p[0,1],\;1. Proc. Amer. Math. Soc. 97 (1986) 33-37. MR 831382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1